# SDR AALA202009089021

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 34,250 hours, 14,013 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT GROUNDED - N1 SPLIT GREATER THAN .5 (LEFT 93.3 / RIGHT 94.0). RETURNED TO GATE. ACCOMPLISHED FIM 77-05-00-810-806-F00, NO FAULTS ON EEC, DEU BITE CHECK. CLEANED AND RESECURED ENGINE 1 AND ENGINE 2 CONNECTIONS ON N1 SPEED SENSORS PER AMM 70-70-01.  ACCOMPLISHED ENGINE 1 AND ENGINE 2 START PROCEDURE PER AMM 71-00-00, ALL PERAMETERS NORMAL, OKAY FOR SERVICE.
